Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 79, 2020 Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v72.i5.70
pages 447-460

ASYMPTOTIC EXPANSION IN THE NONLINEAR THEORY OF ELECTRONIC BEAM MICROWAVE TWT-M DEVICES

G. A. Alexeev
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine

RÉSUMÉ

A method of constructing approximate analytical solutions to a nonlinear problem in the theory of TWT-M and BWT-M using asymptotic estimates of integral members in the equations for the HF-field amplitude and a counter expansion method are proposed. The method is developed as applicable to the TWT-M devices with taking into account the HF-energy ohmic losses and the electron kinetic energy variations in the process of interaction. An accuracy of the method is 5−10 % on different segments of the HF-signal distribution curve. Of a particular interest is the analytical investigation into multiplication properties of M-type beam devices. A possibility of creating a high performance single-section multiplier based upon the TWT-M is evidenced.